RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1972, Volume 12, Number 6, Pages 1543–1553 (Mi zvmmf6653)  

An algorithm for the diagnosis of deadlocks

V. S. Arolovich, V. M. Mikhelev

Moscow

Full text: PDF file (1098 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1972, 12:6, 213–226

Bibliographic databases:

UDC: 518.5
MSC: 68Q45
Received: 06.01.1972

Citation: V. S. Arolovich, V. M. Mikhelev, “An algorithm for the diagnosis of deadlocks”, Zh. Vychisl. Mat. Mat. Fiz., 12:6 (1972), 1543–1553; U.S.S.R. Comput. Math. Math. Phys., 12:6 (1972), 213–226

Citation in format AMSBIB
\Bibitem{AroMik72}
\by V.~S.~Arolovich, V.~M.~Mikhelev
\paper An algorithm for the diagnosis of deadlocks
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1972
\vol 12
\issue 6
\pages 1543--1553
\mathnet{http://mi.mathnet.ru/zvmmf6653}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0317569}
\zmath{https://zbmath.org/?q=an:0262.68021}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1972
\vol 12
\issue 6
\pages 213--226
\crossref{https://doi.org/10.1016/0041-5553(72)90150-4}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6653
  • http://mi.mathnet.ru/eng/zvmmf/v12/i6/p1543

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:78
    Full text:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020